BibTeX record journals/dcg/Karasev00

download as .bib file

@article{DBLP:journals/dcg/Karasev00,
  author    = {Roman N. Karasev},
  title     = {Transversals for Families of Translates of a Two-Dimensional Convex
               Compact Set},
  journal   = {Discret. Comput. Geom.},
  volume    = {24},
  number    = {2-3},
  pages     = {345--354},
  year      = {2000},
  url       = {https://doi.org/10.1007/s004540010040},
  doi       = {10.1007/s004540010040},
  timestamp = {Thu, 12 Mar 2020 17:21:29 +0100},
  biburl    = {https://dblp.org/rec/journals/dcg/Karasev00.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics